# SDR FDEA201103130952

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION FR 87 BETWEEN STR 2R AND 3R CORROSION.  (SURFACE) ON   SPLICE PLATE, ABOUT 4 SQ INCHES.  REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10 , CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-19-10, FIG 102.  FABRICATED STRAP JOINT IAW DWG A53985255.  INSTALLED STRAP IAW SRM 51-40-21.
